Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 9-10 (2004), 983-1012.
Finite-time blow-up and global solutions for some nonlinear parabolic equations
For a class of semilinear parabolic equations, we prove both global existence and finite-time blow-up depending on the initial datum. The proofs involve tools from the potential-well theory, from the critical-point theory, and from classical comparison principles.
Differential Integral Equations Volume 17, Number 9-10 (2004), 983-1012.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gazzola, Filippo. Finite-time blow-up and global solutions for some nonlinear parabolic equations. Differential Integral Equations 17 (2004), no. 9-10, 983--1012. https://projecteuclid.org/euclid.die/1356060311.